Alert archive / Tennessee / High Wind Warnings in 2022
High Wind Warning 6, NWS Morristown, TN
NWS Morristown, TN issued this high wind warning at Mar 22, 2022, 3:53 AM EDT for 8 counties in Tennessee. It took effect at Mar 22, 2022, 8:00 PM EDT. It was in force for 17 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 22, 2022, 3:53 AM EDT (07:53 UTC)
- In effect from
- Mar 22, 2022, 8:00 PM EDT
- Expired
- Mar 23, 2022, 1:16 PM EDT
- In force
- 17 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 8:00 PM EDT | NON-TSTM WND GST 55 | 2 Nne Happy Valley, TN | MEASURED BY NPS AT LOOK ROCK. |
| Mar 22, 10:55 PM EDT | NON-TSTM WND GST 50 | 2 N Cades Cove, TN | MESONET STATION IGGT1 INDIAN GRAVE GAP (2 N CADES COVE). |
| Mar 23, 12:00 AM EDT | NON-TSTM WND GST 85 | 3 Ese Wears Valley, TN | RECORDED AT COVE MOUNTAIN WIND TOWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3157 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110 WWUS74 KMRX 220753 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 353 AM EDT Tue Mar 22 2022 TNZ041-043-072-074-222015- /O.UPG.KMRX.HW.A.0005.220323T0000Z-220324T0000Z/ /O.NEW.KMRX.HW.W.0006.220323T0000Z-220323T1800Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 353 AM EDT Tue Mar 22 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WHAT...South winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...Cocke Smoky Mountains, Southeast Greene, Blount Smoky Mountains and Sevier Smoky Mountains Counties. * WHEN...From 8 PM this evening to 2 PM EDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ018-045-047-087-222015- /O.UPG.KMRX.HW.A.0005.220323T0000Z-220324T0000Z/ /O.NEW.KMRX.HW.W.0006.220323T0000Z-220323T1800Z/ Johnson-Unicoi-Southeast Carter-Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Erwin, Unicoi, Limestone Cove, Hampton, Citico, and Coker Creek 353 AM EDT Tue Mar 22 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Johnson, Unicoi, Southeast Carter and Southeast Monroe Counties. * WHEN...From 8 PM this evening to 2 PM EDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
4 follow-up statements
496 WWUS74 KMRX 221937 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 337 PM EDT Tue Mar 22 2022 TNZ041-043-072-074-230400- /O.CON.KMRX.HW.W.0006.220323T0000Z-220323T1800Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 337 PM EDT Tue Mar 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WHAT...South winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...Cocke Smoky Mountains, Southeast Greene, Blount Smoky Mountains and Sevier Smoky Mountains Counties. * WHEN...From 8 PM this evening to 2 PM EDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ018-045-047-087-230400- /O.CON.KMRX.HW.W.0006.220323T0000Z-220323T1800Z/ Johnson-Unicoi-Southeast Carter-Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Erwin, Unicoi, Limestone Cove, Hampton, Citico, and Coker Creek 337 PM EDT Tue Mar 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Johnson, Unicoi, Southeast Carter and Southeast Monroe Counties. * WHEN...From 8 PM this evening to 2 PM EDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
422 WWUS74 KMRX 230222 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 1022 PM EDT Tue Mar 22 2022 TNZ041-043-072-074-231000- /O.CON.KMRX.HW.W.0006.000000T0000Z-220323T1800Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 1022 PM EDT Tue Mar 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... * WHAT...South winds 30 to 40 mph with gusts up to 70 mph. * WHERE...Southeast Greene, Cocke Smoky Mountains, Sevier Smoky Mountains and Blount Smoky Mountains Counties. * WHEN...Until 2 PM EDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ018-045-047-087-231000- /O.CON.KMRX.HW.W.0006.000000T0000Z-220323T1800Z/ Johnson-Unicoi-Southeast Carter-Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Erwin, Unicoi, Limestone Cove, Hampton, Citico, and Coker Creek 1022 PM EDT Tue Mar 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Southeast Carter, Unicoi, Johnson and Southeast Monroe Counties. * WHEN...Until 2 PM EDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
099 WWUS74 KMRX 230826 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 426 AM EDT Wed Mar 23 2022 TNZ041-043-072-074-231800- /O.CON.KMRX.HW.W.0006.000000T0000Z-220323T1800Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 426 AM EDT Wed Mar 23 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...South winds 30 to 40 mph with gusts up to 70 mph. * WHERE...Southeast Greene, Cocke Smoky Mountains, Sevier Smoky Mountains and Blount Smoky Mountains Counties. * WHEN...Until 2 PM EDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ018-045-047-087-231800- /O.CON.KMRX.HW.W.0006.000000T0000Z-220323T1800Z/ Johnson-Unicoi-Southeast Carter-Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Erwin, Unicoi, Limestone Cove, Hampton, Citico, and Coker Creek 426 AM EDT Wed Mar 23 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Southeast winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Southeast Carter, Unicoi, Johnson and Southeast Monroe Counties. * WHEN...Until 2 PM EDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TD
973 WWUS74 KMRX 231716 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 116 PM EDT Wed Mar 23 2022 TNZ018-041-043-045-047-072-074-087-240000- /O.CAN.KMRX.HW.W.0006.000000T0000Z-220323T1800Z/ /O.NEW.KMRX.WI.Y.0011.220323T1716Z-220324T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, and Coker Creek 116 PM EDT Wed Mar 23 2022 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of east Tennessee Mountains. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086- 098>102-VAZ001-002-005-006-008-240000- /O.NEW.KMRX.WI.Y.0011.220323T1716Z-220324T0000Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea- Meigs-McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- East Polk-Lee-Wise-Scott VA-Russell-Washington VA- Including the cities of Andrews, Marble, Topton, Hiawasse Dam, Murphy, Unaka, Violet, Shooting Creek, Brasstown, Hayesville, Tusquitee, Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam, Pine Orchard, High Point, Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Greeneville, Johnson City, Elizabethton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Happy Valley, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek, South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Lookout Mountain, Signal Mountain, Cleveland, Tasso, Conasauga, Archville, Benton, Parksville, Reliance, Big Frog Mountain, Ducktown, Turtletown, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 116 PM EDT Wed Mar 23 2022 /1216 PM CDT Wed Mar 23 2022/ ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of east Tennessee, southwest Virginia and southwest North Carolina. * WHEN...Until 8 PM EDT /7 PM CDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Mar 22, 3:52 AM EDT, 1 minute earlier.
Area forecast discussion, Mar 22, 3:52 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
352 AM EDT Tue Mar 22 2022
.SHORT TERM...(Today through Wednesday Evening)...
Key Messages:
1. Active weather will approach from the west late tonight into
Wednesday bringing rain showers, some gusty winds, and the potential
for some thunderstorms.
2. Marginal threat for strong to severe thunderstorms Wednesday
morning into the afternoon.
3. High winds expected across the East Tennessee Mountains and
foothills Tuesday night through early Wednesday afternoon. Wind
gusts up to 60 mph likely, with some locally higher gusts possible.
Discussion:
Active weather will begin approaching the area from the west late
tonight and into Wednesday morning ahead of a cold front. Some
periods of locally heavier rainfall, mainly across the southern
plateau and southern valley, will be possible. Overall, the threat
for any flooding seems low with a current storm total rainfall of
roughly 1.0-1.5" in the aforementioned region with some locally
higher amounts possible. The axis of better moisture does extend
into the northern plateau counties where upwards of an inch is
possible as well. Elsewhere, totals will generally be less than an
inch with just a few tenths of an inch expected in far northeast TN
and southwest VA.
Gusty winds will also impact the region as the surface low continues
to deepen as it transitions across Missouri into Illinois. Gusts
upwards of 20-30 mph could be observed across the valley. Winds
throughout the East Tennessee Mountains and foothills will be
enhanced by south/southeasterly flow and a strong 850mb jet of 55-65
kts. As such, a High Wind Warning has been issued across all
mountain zones. Gust in excess of 60mph are likely, with some
locally higher gusts up to 70mph in the favored zones for Blount,
Sevier, Cocke, and Greene counties. This HW.W starts at 00Z
Wednesday and goes through 18Z Wednesday when the low level jet
starts to deamplify.
Lastly, there exists a marginal threat for severe weather mainly
early Wednesday morning into the early afternoon behind the main
line of showers and thunderstorms. Surface based instability looks
to increase behind this activity, thus, any lingering activity in
closer proximity to the cold front could bring some strong to severe
winds.
KS
.LONG TERM...(Wednesday night through Monday)...
Key Messages:
1. Cooler temperatures filter in Wednesday night and Thursday behind
cold front. Secondary front will then bring in much colder airmass
Thursday night and continue through the weekend.
2. Warming temperatures Monday and beyond.
Discussion:
To start the extended forecast. A strong cold front will be moving
through the forecast area Wednesday evening with some showers and
thunderstorms continuing for a few hours across mainly the eastern
half of the region. Rainfall amounts will be decreasing with amounts
mostly around 0.10 to 0.20 inches. As deep surface low pressure
moves northeast from the Great Lakes into Canada A deep upper trough
is forecast to close off over the lower Tennessee Valley and Ohio
Valley. Light rain showers will accompany this feature and spread
into the region Thursday and Thursday evening.
A secondary front will bring in a colder airmass by Friday. Friday
and Saturday highs will stay in the 50s. After a brief drier period
late Thursday night and early Friday a new impulse moving out of
south central Canada will drop southeast and cross the eastern
Tennessee valley in the northwest upper flow aloft Friday. Friday
night and Saturday a new upper level system moves southeast across
the eastern Tennessee Valley with another good chance of showers.
This system lingers into Saturday night. The coldest air of the week
settles across the region with a few snow showers possible Saturday
night. Lows will drop into the upper 20s to mid 30s. Sunday higher
pressure will build in with slowly clearing skies. Temperatures will
stay cool Sunday with highs only in the upper 40s to around 60.
Monday ridging aloft begins to move in from the west. High
temperatures rise about 10 degrees.
TD
&&
.AVIATION...
06Z TAF DISCUSSION.
VFR through the whole 06Z TAF issuance for all terminals
excluding CHA where MVFR cigs and shra will set in at the end of
the period. Will likely start to see some mid level VFR cigs
by this time for TYS and TRI. Main impact will be gusty winds
this afternoon ahead of an approaching surface system.
Additionally, 850mb flow will start to increase into the early
morning hours. Could start to see some minor llws at CHA before
surface winds start to pick up, however, confidence was not high
enough to include in TAFs at this time.
KS
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 75 60 74 45 61 / 10 90 60 20 10
Knoxville McGhee Tyson Airport, TN 76 60 76 48 62 / 0 80 90 30 20
Oak Ridge, TN 75 58 74 46 61 / 0 80 80 30 20
Tri Cities Airport, TN 73 56 75 48 66 / 0 60 90 50 20
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...High Wind Warning from 8 PM this evening to 2 PM EDT Wednesday
for Blount Smoky Mountains-Cocke Smoky Mountains-Johnson-
Sevier Smoky Mountains-Southeast Carter-Southeast Greene-
Southeast Monroe-Unicoi.
VA...NONE.
&&Hazardous weather outlook, Mar 21, 3:47 PM EDT, 12 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 347 PM EDT Mon Mar 21 2022 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-222000- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 347 PM EDT Mon Mar 21 2022 /247 PM CDT Mon Mar 21 2022/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday night into Wednesday, wind gusts in excess of 30 mph are possible across the lower elevations of the east TN valley. Stronger wind gusts in excess of 60 mph are likely across portions of the east TN mountains and surrounding foothills. There will be a low risk for severe weather mainly Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
Nearby
High Wind Warnings in Tennessee, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.